Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 18 (2011), Issue 5, Pages 683-696
http://dx.doi.org/10.3233/SAV-2010-0589

Free Vibration and Stability of Axially Functionally Graded Tapered Euler-Bernoulli Beams

Ahmad Shahba,1,2 Reza Attarnejad,1,2 and Shahin Hajilar1

1School of Civil Engineering, University College of Engineering, University of Tehran, Tehran, Iran
2Centre of Numerical Methods in Engineering, University of Tehran, Tehran, Iran

Received 6 March 2010; Revised 11 May 2010

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad Shahba, Reza Attarnejad, and Shahin Hajilar, “Free Vibration and Stability of Axially Functionally Graded Tapered Euler-Bernoulli Beams,” Shock and Vibration, vol. 18, no. 5, pp. 683-696, 2011. doi:10.3233/SAV-2010-0589